# SDR DL72S982456

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: R1 Door
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERG EXIT LIGHT INOP.  REPLACED LIGHT ASSY, OPS CK NORMAL.
